Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 14, NWS Louisville, KY

June 3, 2009Grayson County, Hardin County, Larue County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 3, 2009, 4:54 PM CDT for Grayson County, Hardin County, Larue County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2009, 4:54 PM CDT (21:54 UTC)
Expired
Jun 3, 2009, 7:45 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Grayson County, KY, Hardin County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 34 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:25 PM CDTHEAVY RAIN 1.85Glendale, KYRAIN FELL OVER ABOUT A 2 HOUR PERIOD. WATER WAS PONDING IN LOW LYING AREAS...BUT ROADS WERE PASSABLE.
Jun 3, 6:29 PM CDTHEAVY RAIN 2.5Clarkson, KYTHERE WAS SOME MINOR FLOODING IN CLARKSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 032154
FFWLMK
KYC085-093-123-040045-
/O.NEW.KLMK.FF.W.0014.090603T2154Z-090604T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHEASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 845 PM EDT/745 PM CDT/

* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  POTENTIAL FLASH FLOODING FROM MERGING THUNDERSTORMS OVER THE       
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  ELIZABETHTOWN...ADDINGTON FIELD AIRPORT...WHITE MILLS...WEST       
  POINT...VINE GROVE AND VERTREES.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA...WHERE SOME 1 INCH AMOUNTS HAVE ALREADY OCCURRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3781 8616 3783 8601 3800 8601 3801 8596
      3794 8590 3791 8583 3788 8585 3782 8575
      3773 8569 3769 8560 3762 8558 3755 8563
      3753 8558 3756 8551 3747 8548 3747 8564
      3742 8567 3745 8605 3743 8605 3742 8639

$$

DK
1 follow-up statement
000 
WGUS73 KLMK 032355
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT WED JUN 3 2009

KYC085-093-123-040045-
/O.CON.KLMK.FF.W.0014.000000T0000Z-090604T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN KY-LARUE KY-GRAYSON KY-
755 PM EDT WED JUN 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT/745 PM
CDT/ FOR NORTHEASTERN GRAYSON...LARUE AND SOUTHERN HARDIN COUNTIES...

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HARDIN 
COUNTY NORTH OF RINEYVILLE...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE RAIN HAS ENDED TEMPORARILY OVER THE WARNED AREA. EARLIER... 
WATER COVERED PARTS OF HIGHWAY 62 NEAR STEPHENSBURG IN HARDIN COUNTY 
BUT THE ROAD REMAINED OPEN. A SPOTTER ALSO REPORTED 2.5 INCHES OF 
RAIN IN CLARKSON JUST NORTHEAST OF LEITCHFIELD WITH THE EARLIER 
RAINS. NO OTHER FLASH FLOODING REPORTS HAVE BEEN REPORTED AT THIS 
TIME. 

ADDITIONAL RAINFALL...WHICH COULD BE HEAVY AT TIMES...WILL MOVE INTO 
THE WARNED AREA OVER THE NEXT 30 TO 60 MINUTES. THIS RAINFALL COULD 
CAUSE LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS...AND IN 
ROAD UNDERPASSES. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ELIZABETHTOWN...STEPHENSBURG...LEITCHFIELD...AND HODGENVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3773 8620 3774 8569 3769 8560 3764 8560
      3762 8558 3762 8561 3755 8563 3753 8558
      3756 8551 3747 8548 3747 8564 3742 8567
      3745 8605 3743 8605 3742 8639

$$
TF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:09 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 3, 2:09 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT WED JUN 3 2009

.SHORT TERM (TONIGHT AND THURSDAY)...

CURRENTLY...A WEAK COLD FRONTAL BOUNDARY WAS LOCATED VERY NEAR THE
OHIO RIVER. THIS WILL BE ONE FOCUS AREA OF SHOWERS AND STORMS.
ANOTHER FOCUS AREA WILL BE AHEAD OF/SOUTH OF THE BOUNDARY ACROSS
S-CNTRL KY WHERE CURRENT AND FUTURE STRONG TO SEVERE STORMS ARE
OCCURRING/WILL OCCUR IN ADVANCE OF AN UPPER-LEVEL SHORTWAVE.

A WEAK SFC LOW NEAR PAH WILL RIDE ALONG THE FRONT AND THIS COMBINED
WITH THE MCV OVER NW ARKANSAS AND UPPER LEVEL NWRLY JET WILL
CONTINUE TO SPARK SHOWERS AND STRONG-SEVERE STORMS ACROSS OUR CWA
ANYWHERE SOUTH OF THE FRONT BUT MAINLY ACROSS S-CNTRL KY. LARGE HAIL
AND PERHAPS DAMAGING WINDS WILL BE THE MAIN THREATS...AS WELL AS
TORRENTIAL DOWNPOURS. THIS ACTIVITY SHOULD WEAKEN SOME OVERNIGHT
WITH THE LOSS OF DAYTIME HEATING. HOWEVER...MORE WIDESPREAD ACTIVITY
WILL OCCUR OVERNIGHT AS MORE FORCING APPROACHES FROM THE UPPER
LEVELS. AFTER MIDNIGHT...ANY STRONG TO SEVERE CELLS DURING THE
AFTERNOON AND EVENING WILL LIKELY CONGEAL INTO AN AREA OF SHOWERS
WITH EMBEDDED THUNDERSTORMS TOWARDS THURSDAY MORNING...MOVING
EASTWARD AS IT DOES SO. HAVE CATEGORICAL POPS OVERNIGHT.

FOR THURSDAY...TEMPS TRICKY AS SHOWERS AND STORMS MAY BE ONGOING
ACROSS THE SERN HALF OF THE CWA. WILL GO MID 60S FOR HIGHS...AND
THINKING THAT NWRN/WRN HALF OF THE CWA WILL CLEAR OUT AND LOW 70S
WILL BE POSSIBLE BY LATE AFTERNOON. FOR POPS...HAVE SHRS/EMBEDDED
STRMS TAPERING FROM NW TO SE DURING THE DAY.

&&

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

UPPER AIR PATTERN THURSDAY NIGHT SHOWS A REX BLOCK OVER THE PACIFIC
COAST THAT WILL BEGIN TO BREAK DOWN ON FRIDAY AS A CUTOFF LOW MOVES
ONSHORE ACROSS CALIFORNIA. ANOTHER DISTURBANCE WILL MOVE TOWARDS THE
GREAT LAKES. BY LATE SUNDAY...THE CUTOFF LOW WILL HAVE EVOLVED INTO
A TROUGH ACROSS THE ROCKIES. RIDGING OVER THE SOUTHEASTERN STATES IS
FORECAST TO STRENGTHEN BY LATE THIS WEEKEND AS WELL.

AT THE SURFACE BY FRIDAY...A COLD FRONT WILL LIE ACROSS THE NORTHERN
GULF STATES...EXTENDING TOWARDS THE SOUTHERN APPALACHIAN MOUNTAINS.
AS A WEAK TROUGH AXIS SAGS SOUTHEAST ACROSS KENTUCKY ON FRIDAY...ANY
LINGERING RAIN WILL END ACROSS OUR SOUTHEASTERN STATES BY EARLY
FRIDAY. SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE STATE AS
HIGH PRESSURE ACROSS THE GREAT LAKES PUSHES MUCH DRIER AND SLIGHTLY
COOLER AIR INTO THE LOWER OHIO VALLEY.

EXPECT SUNNY SKIES FRIDAY AND SATURDAY WITH RELATIVELY COOL MORNINGS
AND LOW AFTERNOON RELATIVE HUMIDITIES. EXPECT A SUBSTANTIAL WARMING
TREND BEGINNING SATURDAY AFTERNOON AS A WARM FRONT DEVELOPS ACROSS
NORTHERN INDIANA. THIS WARM FRONT WILL EXTEND WEST SUNDAY AFTERNOON
TO LOW PRESSURE EXPECTED TO DEVELOP ACROSS THE CENTRAL PLAINS.

BOTH THE ECMWF AND GFS FORECAST THIS SURFACE LOW TO MOVE NORTHEAST
TOWARDS THE GREAT LAKES BY EARLY TUESDAY...SWINGING A COLD FRONT
SOUTHEAST THROUGH THE LOWER MISSOURI VALLEY LATE MONDAY EVENING.
SOUTHWEST WINDS AHEAD OF THIS FRONT WILL LIKELY BRING VERY WARM
TEMPERATURES MONDAY AHEAD OF THIS FRONT. LIKE YESTERDAY...HIGHS MAY
APPROACH 90 DEGREES.

THE GFS FORECASTS THIS BOUNDARY TO SAG SOUTHWARD ACROSS KENTUCKY
TUESDAY AND HANG UP WEDNESDAY SOMEWHERE ACROSS THE TENNESSEE VALLEY.
WILL CONTINUE PREVIOUS FORECAST OF AT LEAST A CHANCE OF CONVECTION
BEGINNING LATE MONDAY.

&&

.AVIATION (18Z TAFS)...

COLD FRONTAL BOUNDARY LOCATED JUST NORTH OR RIGHT ON SDF CURRENTLY
WILL CONTINUE TO SLOWLY SAG SOUTHWARD TODAY. AHEAD OF THIS FRONT FOR
BWG MAINLY...SHRA/TSRA SHOULD ERUPT LATE THIS AFTERNOON...PRODUCING
SCATTERED TS THROUGH 23Z...AND WIDESPREAD TSRA MOST LIKELY BETWEEN
23Z-04Z. HAIL AND GUSTY WINDS MAY ACCOMPANY ANY STORM AFFECTING BWG
THROUGH 06Z THURS.

FURTHER NORTH...SHRA/TSRA WILL BE POSSIBLE ALONG THE FRONT WHICH
WILL MAINLY AFFECT SDF AND LEX. SCT SHRA/TSRA WILL BE POSSIBLE
THROUGH 23Z...AND THEN MORE NUMEROUS SHRA WITH VCTS THEREAFTER. WITH
ANY STORMS...IFR VSBYS AND LOW MVFR CIGS WILL BE POSSIBLE.

BEHIND THE FRONT...MAINLY AFTER 03Z FOR SDF/LEX AND AFTER 09Z FOR
BWG...MVFR CIGS WILL BE COMMON WITH 2-4SM VSBYS FROM RA/BR. WINDS
WILL TURN NERLY AS THE FRONT SAGS SOUTHWARD. SDF WILL BE THE FIRST
TO CLEAR OUT THRS...MOST LIKELY AFTER 16Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

SHORT TERM...AL
LONG TERM....JSD
AVIATION.....AL
Hazardous weather outlook, Jun 3, 3:18 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT WED JUN 3 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
418 PM EDT (318 PM CDT) WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND OVERNIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING
HOURS FOR MUCH OF CENTRAL AND SOUTH-CENTRAL KENTUCKY...WHERE A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM EDT. THE STRONGEST
STORMS WILL PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING
WINDS. IN ADDITION...TORRENTIAL RAINFALL AND CONTINUOUS CLOUD TO
GROUND LIGHTNING WILL BE LIKELY.

ALTHOUGH THE STRENGTH OF STORMS WILL LIKELY WEAKEN AFTER
DARK...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT
AND WILL PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS MAY DEVELOP SATURDAY NIGHT INTO SUNDAY AHEAD
OF THE NEXT WEATHER SYSTEM. THUNDERSTORMS WILL BECOME MORE NUMEROUS
BY MONDAY AND TUESDAY AS THE FRONT ASSOCIATED WITH THIS WEATHER
SYSTEM DRAWS CLOSER TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH THE EVENING HOURS.

AL

In the hours before

Local storm report, Jun 3, 4:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     GUSTON                  37.88N  86.22W
06/03/2009                   MEADE              KY   NWS EMPLOYEE

            TREE DOWN ON HIGHWAY 60 NEAR THE BRECKINRIDGE COUNTY
            LINE.

&&

EVENT NUMBER LMK0900488

MRC
Local storm report, Jun 3, 4:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     RHODELIA                38.00N  86.42W
06/03/2009                   MEADE              KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

EVENT NUMBER LMK0900489

MRC
Local storm report, Jun 3, 4:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             RADCLIFF                37.82N  85.94W
06/03/2009  E0.88 INCH       HARDIN             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900490

MRC
Local storm report, Jun 3, 4:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             RADCLIFF                37.82N  85.94W
06/03/2009  E0.88 INCH       HARDIN             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900491

MRC
Special weather statement, Jun 3, 4:48 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT WED JUN 3 2009

KYZ027-028-032230-
GRAYSON-HARDIN-
548 PM EDT WED JUN 3 2009

...STRONG THUNDERSTORM IN NORTHEAST GRAYSON HEADING INTO SOUTHERN
HARDIN COUNTY...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF LEITCHFIELD...AND MOVING
EAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR SUMMIT AROUND 600 PM EDT.
  NEAR EASTVIEW AROUND 605 PM EDT.
  NEAR STEPHENSBURG AROUND 615 PM EDT.
  NEAR CECILIA AROUND 625 PM EDT.
  NEAR GLENDALE AROUND 630 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

AL
Local storm report, Jun 3, 4:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
06/03/2009                   HARDIN             KY   TRAINED SPOTTER

            POWER LINE DOWNED IN RADCLIFFE.

&&

EVENT NUMBER LMK0900492

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:25 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe35 min
Jun 3, 1:11 PM CDTAreal Flood AdvisoryLMKAdair, Cumberland47 min
Jun 3, 1:18 PM CDTSevere Thunderstorm WarningLMKBarren27 min
Jun 3, 1:45 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe45 min
Jun 3, 2:29 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Monroe31 min
Jun 3, 2:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade32 min
Jun 3, 3:00 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jun 3, 3:13 PM CDTSevere Thunderstorm WarningLMKAllen, Barren47 min
Jun 3, 3:22 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock23 min
Jun 3, 3:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge47 min
Jun 3, 4:30 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin45 min
Jun 3, 6:35 PM CDTFlash Flood WarningLMKButler, Edmonson, Warren115 min

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.